Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 30, Issue 9, Pages 511-514

Some theorems of random operator equations

1Research Center for Applied Mathematics and Institute for Information and System Science, Xi'an Jiaotong University, Xi'an 710049, China
2Institute of Mathematics, Nanchang University, Nanchang 330029, China

Received 17 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhu Chuanxi and Xu Zongben, “Some theorems of random operator equations,” International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 9, pp. 511-514, 2002.